MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that co2 increased when using fabius tiro on a patient.No injury reported.
 
Additional Manufacturer Narrative
Based on the log analysis the reported symptom of an increased co2 could not be comprehended.For the reported date of event the log entries indicate that the vacuum pressure that is required to keep the ventilator diaphragm in place was too low.The fabius reacted as specified for this situation- stopped the automatic ventilation and posted a corresponding alarm.In this case fresh gas delivery (incl.Agent) remains available and the patient can be ventilated using the manual breathing bag.The device was checked on-site by a draeger service technician.An issue with the cosy (compact breathing system) was identified.As the log entries also indicate leakages it can be assumed that these were also caused by the cosy.It was not possible during on-site inspection to find which component of the cosy has caused the issue.The cosy was requested for investigation but unfortunately was not received so that a detailed root cause analysis was not possible.But it can be concluded that most likely the cosy has caused the reported symptom of an increased co2 and the identified stop of ventilation during use.The fabius behaved as specified upon the detected deviations and alarmed accordingly to alert the user.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.The results of the investigation showed that the case was subsequently assessed as reportable.

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23766482
Report Number9611500-2025-00679
Device Sequence Number21254545
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)191122(93)8606000-88
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown